# SDR 0331200702

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N361FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22442
- Aircraft time: 82,575 hours, 16,998 cycles
- Engine: Rroyce RB211524D419
- Engine time: 52,708 hours, 11,357 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: E, J, A

## Discrepancy

AT ROTATION NR 2 ENG VIB ANNUNICATOR LIGHT & ENG VIB LIGHT FOR NR 2 ENG ILLUM, ACCOMPANIED BY VIB & ABNORMAL SOUND.   NR 2 ENG SECURED IAW CHECKLIST, NO VIB NOTED AFTER SHUTDOWN.  FUEL JETTISON, ACFT RETURNED WITHOUT FURTHER INCIDENTS.  ON POSTFLIGHT INSPECTION FOUND EVIDENCE OF A BIRDSTRIKE ON NR 2 ENGINE.  ACCOMPLISH INSPECTION IAW AMM 5-51-14, & AMM 71-00-47. BORESCOPE INSPECTION OF IPC, HPC & COMBUSTION SECTION COMPLETED, & FOUND ACCEPTABLE.  DAMAGE TO NR 11, & NR 12 FAN ROTOR BLADES NOTED.  CLEANED LP COMPRESSOR CASE & VANES OF BIRD RESIDUE, & REPLACED FULL SET OF ROTOR BLADES IAW AMM 72-31-04.  ACCOMPLISH RUN UP TEST & TO POWER ENGINE RUN IAW MM.  FINAL INSPECTION, LEAK CHECKS SATISFACTORY, ACFT RTS.
